| Model Number |
8888145040 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/27/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, a small fragment of plastic broke off inside the blue lumen of the catheter in a patient.There was no reported patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.